# SDR REXA201100505

- Difficulty date: July 31, 2011
- Submitted: August 3, 2011
- Operation: Air carrier
- Aircraft: N8896F
- Make and model: Cndair CL6002B19
- Aircraft serial: 7896
- Aircraft time: 17,561 hours, 14,817 cycles
- Engine: Ge CF343B1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Fluctuates
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CREW REPORTED N1 AND N2 FLUX IN FLIGHT AND DID AIR RETURN TO MEM.  OPS CHECK GOOD IAW AMM 71-00-00 RETURNED TO SERVICE.
